Author = Maria-Jose Felipe
Number of Articles: 3
1. Some problems about products of conjugacy classes in finite groups

Articles in Press, Corrected Proof, Available Online from 07 March 2019

10.22108/ijgt.2019.111448.1480

Antonio Beltrán; María José Felipe; Carmen Melchor


2. On finite groups with square-free conjugacy class sizes

Volume 7, Issue 2, June 2018, Pages 17-24

10.22108/ijgt.2017.21475

Maria-Jose Felipe; Ana Martinez-Pastor; Victor-Manuel Ortiz-Sotomayor


3. Conjugacy classes contained in normal subgroups: an overview

Volume 7, Issue 1, March 2018, Pages 23-36

10.22108/ijgt.2017.21216

Antonio Beltran; Maria Jose Felipe; Carmen Melchor